Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
max88

Dosage too high?

Recommended Posts

I am currently on my 1st month of tane at 40mg a day. My doc wants to put me at 80mg a day months 2,3,and 4. i weigh 80 kg, so the weight isnt a problem. the problem is that my acne or mild mild mild. i would think that 80 kg is just overkill. i dont want rosacae at all, which is am seriously worried about. is 80 mg a high dose or moderate?

Share this post


Link to post
Share on other sites

why are you on accutane for 'mild mild mild' acne? *confused*

80mg a day does seem like overkill for mild acne, did he explain why he was putting you on tane and why the dosage?

Share this post


Link to post
Share on other sites

well i was put on triaz, doxycycline, differin, minocycline, and retin-a micro. All of those didnt work

would it be better to go 5 months on tane with the dosage, 40,60,60,60,60

or 4 months on tane with 40,80,80,80?

Share this post


Link to post
Share on other sites

i have 27 days left and have been on 80 mg for the past three months but i have no acne left except a small one on my chin, so i think i'm only going to take 40 until the end of the month. i don't like what it's doing to my head anyways. plus i'm just way too dry.

i say go for 60.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×